DOI 10.2169/internalmedicine.55.7513
Coronary Spastic Angina Induced after Oral Desmopressin (DDAVP) Administration.
Аннотация
A 60-year-old man was prescribed oral desmopressin (1-deamino-8-D-arginine vasopressin acetate trihydrate; DDAVP) for nocturnal polyuria. One week after starting to take desmopressin, he frequently felt chest pain while resting. Coronary angiography revealed no organic stenosis; however, an acetylcholine provocation test showed severe coronary spasm with ST elevation. He was diagnosed with coronary spastic angina, and we stopped the oral desmopressin and added diltiazem. While DDAVP should dilate the coronary vessels in healthy subjects, it may provoke coronary vasospasm in patients with endothelial dysfunction. We should be careful to avoid triggering coronary spasm when administering DDAVP to patients that may have potential endothelial dysfunction.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.